Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Kaletra Skin Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Severe skin rash (Kaletra&Combivir)

Hello,I was exposed to HIV+ 8 days ago, my doctor asked me to take the combination of Combivir( one daily) and Kaletra (2 capsules, twice daily) to prevent HIV.Unfortunately I made a mistake until I realized this morning that I overdosed by taking...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
THE FIRST THING YOU SHOULD DO IS GO SEE YOUR DOCTOR. It is very important to establish what is causing your rash, either the drugs you are taking, or something else.Of the possible causes, we must remember that acute HIV infection itself can cause... Read more »

Kaletra + Truvada = rash

I recently started HAART with standard dosage of Truvada and Kaletra. On day 10, I started to... Read more »

Skin Rash

Info: Viral Load undetectible T-cells 520 Taking Kaletra, AZT and Videx-ECProblem: I have... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
AIDSinfo

An Overview of Kaletra (Lopinavir/Ritonavir)

low-PIN-a-veer, rit-ON-uh-veer Brand Name: Kaletra Other Name(s): LPV/RTV, LPV/r Drug Class: Protease Inhibitors Approved Use: Treatment of HIV Infection WARNING: Kaletra can cause serious, life-threatening side effects. These... Read more »
Test Positive Aware Network

Kaletra

Brand name: Kaletra Generic name: lopinavir/ritonavir, or LPV/r Class: Protease inhibitor (PI) Manufacturer: Abbott Laboratories, www.kaletra.com , (800) 222-6885 AWP: $904.99/month for tablets, $420.95 for 160 mL solution Standard... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

skin rashes

Posted by Anonymous, 3 Replies
Hi,
Is anyone currently taking Viramune with Combivir? I have developed a skin rash from the Virmaune. This is exactly like the rash I developed when I was taking Sustiva, which the doctor took me off of immediately. I am currently in the second week... Read more »

What is exactly skin rash ?

Posted by Anonymous, 1 Reply
Can anybody describe skin rash during ARS for me ? Is it small red dots or large ones ? Are there many of them or only a few ? Are they localized or can they appear anywhere on the body ? When they appear, do they last for a long time or do they... Read more »

Hair loss and skin rash on stribild.....?

Posted by Dadof4, 6 Replies
I am newly pos, I started stribild 9 days ago and am suddenly covered in a skin rash of itchy red dots and my hair is rapidly falling out. Anyone experiencing this? Read more »

skin rashes

Posted by theman22, 2 Replies
i know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »